# SDR FDEA202404100486

- Difficulty date: April 10, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 38,767 hours, 21,402 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Elevator
- Part number: A5527605600051
- Part serial: CP1191
- Condition: None
- Location: Zone 300
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

00087566N00547 AIRCRAFT REPAIR ASSESSMENT : EXISTING COMPOSITE REPAIR FOUND ON R/H   ELEVATOR UPR SKIN AT ER10-8", T/E-23.5" COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: STRUCTURES - REPAIR   CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING REPAIR DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA:   A300-600F SRM55-21-12-201, PARA5.B, PAGE 211~212 FIG 202. THE REPAIR IS CATEGORY B AND   CLASSIFIED AS MAJOR PER GMM 6-2-100 "MAJOR REPAIR"
